Multi-D Kneser-Ney Smoothing Preserving the Original Marginal Distributions

Dobó, András: Multi-D Kneser-Ney Smoothing Preserving the Original Marginal Distributions.
RESEARCH IN COMPUTING SCIENCE, 147 (6). pp. 11-25. ISSN 1870-4069 (2018)

[img] Text
Multi-D Kneser-Ney Smoothing Preserving the Original Marginal Distributions.pdf - Published Version
Restricted access: Registered users only

Download (254kB) | Request a copy
[img] Text
1807.03583.pdf - Accepted Version
Restricted access: Registered users only

Download (154kB) | Request a copy
Item Type: Article
Journal or Publication Title: RESEARCH IN COMPUTING SCIENCE
Date: 2018
Volume: 147
Number: 6
Page Range: pp. 11-25
ISSN: 1870-4069
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 30401090
Date Deposited: 2019. Feb. 07. 08:52
Last Modified: 2019. Feb. 07. 13:29
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/14477

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year